# SDR 96ZZZX4345

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11HW
- Make and model: Beech 58
- Aircraft serial: TH271
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: H60050
- Condition: Shaft Sheared
- Location: Tach Drive
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE TACHOMETER GENERATOR FAILED UNDER NORMAL OPERATING CONDITIONS.  THE SUSPECT CAUSE IS A SMALL O-RING FITTED ON THE DRIVESHAFT AND INSIDE THE ROTOR SHAFT IS AN UNSPECIFIED PART.  (DOES NOT APPEAR IN PARTS BREAKDOWN.)  THIS O-RING RESTRICTED THE SELF-CENTERING ACTION OF THE DRIVESHAFT WITH MATING DRIVE ON THE AIRCRAFT.  THIS CAUSED THE DRIVESHAFT TO FAIL.
